×

zbMATH — the first resource for mathematics

A counterexample to the periodic orbit conjecture. (English) Zbl 0372.58011

MSC:
37-XX Dynamical systems and ergodic theory
34C25 Periodic solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] D. B. A. Epstein, Periodic flows on 3-manifolds,Annals of Math.,95 (1972), pp. 68–82. · Zbl 0231.58009 · doi:10.2307/1970854
[2] D. Ruelle andD. Sullivan, Currents, Flows, and Diffeomorphisms,Topology,14 (1975), pp. 319–328. · Zbl 0321.58019 · doi:10.1016/0040-9383(75)90016-6
[3] R. Edwards, K. Millet, D. Sullivan, On foliations with compact leaves, to appear inTopology.
[4] A. W. Wadsley,Ph. D. Thesis, University of Warwick, 1974.
[5] A. Dress, Newman’s theorems on transformation groups,Topology,8 (1969), pp. 203–207. · Zbl 0176.53201 · doi:10.1016/0040-9383(69)90010-X
[6] D. Montgomery, Pointwise Periodic Homeomorphisms,Amer. J. Math.,59 (1937), pp. 118–120. · JFM 63.0565.05 · doi:10.2307/2371565
[7] D. B. A. Epstein, Foliations with all leaves compact, preprintI.H.E.S., 1974. · Zbl 0313.57017
[8] Norris Weaver, Pointwise Periodic Homeomorphisms of Continua,Annals of Math.,95 (1972), p. 83. · Zbl 0231.58010 · doi:10.2307/1970855
[9] K. Millet,Foliations with compact leaves, in preparation.
[10] H. Seifert, Closed Integral Curves in 3-space...,Proc. Amer. Math. Soc.,1 (1950), pp. 287–302. · Zbl 0039.40002
[11] E. Vogt,Math. Annalen, 1976.
[12] Harald Holmann, Holomorphe Blätterungen komplexer Räume,Comm. Math. Helv.,47 (1972), pp. 185–204. · Zbl 0251.32008 · doi:10.1007/BF02566797
[13] HaraldHolmann (to appear).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.